Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

After Pill started to bleed heavily

I had sexual intercourse about 3 weeks ago and the condom split so I visited the pharmacy and got the morning after pill. I started to bleed heavily 5 days later (I wasn't due my period for another 2 weeks). I bled heavily for 14 consistent days. I was too scared to visit my doctor. I'm scared about what may happen.
Asked On : Sun, 7 Mar 2010
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Though you have suffered a bit. There is more benefit as you have got rid of pregnancy. So this is a learning lesson. From next time you should take good care during each time.

Answered: Tue, 9 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor